About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 531480, 22 pages
http://dx.doi.org/10.1155/2012/531480
Research Article

Approximate Super- and Sub-harmonic Response of a Multi-DOFs System with Local Cubic Nonlinearities under Resonance

1Department of Engineering Mechanics, Tsinghua University, Beijing 100084, China
2Traction Power State Key Laboratory, Southwest Jiaotong University, Chengdu 610031, China

Received 15 June 2012; Accepted 1 October 2012

Academic Editor: Livija Cveticanin

Copyright © 2012 Yang CaiJin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yang CaiJin, “Approximate Super- and Sub-harmonic Response of a Multi-DOFs System with Local Cubic Nonlinearities under Resonance,” Journal of Applied Mathematics, vol. 2012, Article ID 531480, 22 pages, 2012. doi:10.1155/2012/531480